BibTeX record journals/jalc/ChamparnaudMSZ17

download as .bib file

@article{DBLP:journals/jalc/ChamparnaudMSZ17,
  author    = {Jean{-}Marc Champarnaud and
               Ludovic Mignot and
               Nadia Ouali Sebti and
               Djelloul Ziadi},
  title     = {Bottom-Up Quotients for Tree Languages},
  journal   = {Journal of Automata, Languages and Combinatorics},
  volume    = {22},
  number    = {4},
  pages     = {243--269},
  year      = {2017},
  url       = {https://doi.org/10.25596/jalc-2017-243},
  doi       = {10.25596/jalc-2017-243},
  timestamp = {Fri, 01 Dec 2017 08:43:17 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jalc/ChamparnaudMSZ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics